scar on the eye

hi i have amd and i have had three injections in my right i i noticed before i had the treatment i had wavy lines no straight lines when i looked at things with my right eye, now my sight in that i is worse now than before my treatment ,when i asked why it was so bad i was told i have a scar in my eye where has the scar come from and i wish i had neverhad the injections as my sight is nearly awful in that eyehas anyone got any answers for me please

5 Replies

oldestnewest
  • Hi kapre firstly sending you a hug X I am so sorry you are having a bad time of it.

    As I understand it , it's the condition that causes the scarring (the fluid/bleed kills the cells underneath if there too long). The inj are to stabilise the condition so scarring doesn't spread. Sometimes sight can improve a little if fluid caught quickly enough.

    Although inj work for most folk some of us take a while to get stable (I don't have wetmd but had 23 inj for brvo).

    I found vision worse for a day after each inj but then some improvement but didn't last. Got a small blank spot of scarring that cannot be improved. It is hard to accept but you have to move forward and make the most of each day.

    If your sight is worsening you need to alert your clinic asap. Don't delay. There are other inj they can try which might work better for you.

    Use the amsler grid weekly to check.

    Suggest you ring the Macular Society they have lots of info and support. Esp with making the most of what vision you have.

    Wishing you all the best going forward x

  • thankyou for the info, eyesright it restores my faith in human nature, when some one takes the time to answer me , i am having a bit of a time of it this eye thing is not the only health problem that i have , thankyou once again x

  • You're very welcome. Lots of people on here to give you support if you need it. They have definitely helped me!

    I do recommend speaking to the Macular Society - they have a wealth of info and counselling support. Sight problems are comparable to a bereavement so give yourself time to come to terms with what's happening. You are not alone x

  • Hi kapre

    So sorry you are going through a bad time.

    I agree with eyesright. The scarring will have been caused by your AMD rather than the injections. Occasionally people find that their condition gets worse after treatment, but this is very likely due to the progression of your eye problem rather than the treatment. Without treatment you will lose your central vision alltogether and possibly very quickly. I would like to stress though that if your vision is so much worse now you must contact the eye clinic asap. There are other treatments avalable other than injections if they fail. Do not be too disheartened if things do not go to plan right away. It may need a little more time. Just hang in there. We try to support and encourage each other as best we can and answer each other's questions . So, don't feel all one. I know that isn't always easy when you at a low point.

    Sending you my best wishes.

  • Hello Kapre,

    So sorry to learn about your deteriorating sight.

    I agree with the comments posted by eyesright and Ayayay80.

    Please see our booklet about treatments;

    macularsociety.org/sites/de...

    If you would like a chat, please call the Macular Society helpline 0300 30 30 111 (9.00am to 5.00pm Monday to Friday).

    Best wishes

    Macular Society

You may also like...